Low-Complexity Maximum Likelihood Frequency Offset Estimation for OFDM

Hyun YANG  Hyoung-Kyu SONG  Young-Hwan YOU  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E90-A   No.7   pp.1473-1475
Publication Date: 2007/07/01
Online ISSN: 1745-1337
DOI: 10.1093/ietfec/e90-a.7.1473
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Systems and Control
OFDM,  frequency estimation,  maximum likelihood,  

Full Text: PDF(126KB)>>
Buy this Article

This letter proposes a low-complexity estimation method of integer frequency offset in orthogonal frequency division multiplexing (OFDM) systems. The performance and complexity of the proposed method are compared with that of Morelli and Mengali's method based on maximum likelihood (ML) technique. The results show that the performance of the proposed method is comparable to that of M&M method with reduced complexity.